# SDR IPXA2025062096175

- Difficulty date: June 7, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: B5377413620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE AREA FR34 / Y0, ADAPTER CLS CORRODED. ACCOMPLISHED E.A.#:300-5310-27-A3996, PRELIMINARY 1, STEP #11: "INSTALL 3 EACH CLS ADAPTERS AS FOLLOWING:  ACCOMPLISH PERMANENT REPAIR IN ACCORDANCE WITH EO-94034-REQ1 AND VT-MAE EA 300-5310-27-A3996 REV. - .
